Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 33, NWS Pueblo, CO

May 25, 2007Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2007, 1:05 PM MDT for Las Animas County, Colorado. It was in force for 85 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2007, 1:05 PM MDT (19:05 UTC)
Expired
May 25, 2007, 2:30 PM MDT
In force
85 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 141 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 1:10 PM MDTHAIL 0.752 E Segundo, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.1 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2007-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2007-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
161 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 251904
SVRPUB
COC071-252030-
/O.NEW.KPUB.SV.W.0033.070525T1905Z-070525T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
105 PM MDT FRI MAY 25 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF TRINIDAD...

* UNTIL 230 PM MDT...

* AT 101 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 2 MILES NORTHEAST OF
  SEGUNDO...OR 13 MILES WEST OF TRINIDAD...AND WAS MOVING TOWARD THE
  EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COKEDALE.
  TRINIDAD.
  BRANSON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3721 10480 3700 10479 3699 10371 3757 10374

$$

METZE
5 follow-up statements
000 
WWUS55 KPUB 251916
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
116 PM MDT FRI MAY 25 2007

COC071-252030-
/O.CON.KPUB.SV.W.0033.000000T0000Z-070525T2030Z/
LAS ANIMAS CO-
116 PM MDT FRI MAY 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR WESTERN LAS ANIMAS COUNTY...

AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR COKEDALE...OR 7 MILES WEST OF TRINIDAD...AND WAS MOVING
TOWARD THE EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  TRINIDAD.
  HOEHNE.
  TRINCHERA.
  MODEL.
  BRANSON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

THIS IS A DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND
PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY
FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT
CAN OFFER THE BEST PROTECTION.

LAT...LON 3721 10480 3700 10479 3699 10371 3757 10374

$$

METZE
000 
WWUS55 KPUB 251936
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
136 PM MDT FRI MAY 25 2007

COC071-252030-
/O.CON.KPUB.SV.W.0033.000000T0000Z-070525T2030Z/
LAS ANIMAS CO-
136 PM MDT FRI MAY 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR WESTERN LAS ANIMAS COUNTY...

AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR TRINIDAD...AND WAS MOVING TOWARD THE EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  HOEHNE.
  TRINCHERA.
  MODEL.
  BRANSON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

THIS IS A DANGEROUS THUNDERSTORM WHICH COULD INTENSIFY QUICKLY AND
PRODUCE A TORNADO WITH LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY
FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT
CAN OFFER THE BEST PROTECTION.

LAT...LON 3721 10480 3700 10479 3699 10371 3757 10374

$$

METZE
000 
WWUS55 KPUB 251952
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
151 PM MDT FRI MAY 25 2007

COC071-252030-
/O.CON.KPUB.SV.W.0033.000000T0000Z-070525T2030Z/
LAS ANIMAS CO-
151 PM MDT FRI MAY 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR WESTERN LAS ANIMAS COUNTY...

AT 147 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS CENTERED 8 MILES EAST OF TRINIDAD...AND WAS MOVING
TOWARD THE EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MODEL.
  TRINCHERA.
  BRANSON.

THERE HAS BEEN A HISTORY OF PENNY SIZE HAIL.

LAT...LON 3721 10480 3700 10479 3699 10371 3757 10374

$$

METZE
000 
WWUS55 KPUB 252013
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
214 PM MDT FRI MAY 25 2007

COC071-252030-
/O.CON.KPUB.SV.W.0033.000000T0000Z-070525T2030Z/
LAS ANIMAS CO-
214 PM MDT FRI MAY 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR WESTERN LAS ANIMAS COUNTY...

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED 12 MILES WEST OF TRINCHERA...OR 16 MILES SOUTHEAST OF
TRINIDAD...AND WAS MOVING TOWARD THE EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  TRINCHERA.
  MODEL.
  BRANSON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3721 10480 3700 10479 3699 10371 3757 10374

$$

METZE
000 
WWUS55 KPUB 252024
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
224 PM MDT FRI MAY 25 2007

COC071-252034-
/O.EXP.KPUB.SV.W.0033.000000T0000Z-070525T2030Z/
LAS ANIMAS CO-
224 PM MDT FRI MAY 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAS ANIMAS COUNTY
EXPIRES AT 230 PM MDT...

LAT...LON 3721 10480 3700 10479 3699 10371 3757 10374

$$

METZE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:55 AM MDT, 9 hours 10 minutes earlier.

Area forecast discussion, May 25, 3:55 AM MDT, 9 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
355 AM MDT FRI MAY 25 2007

.SHORT TERM...
(TODAY AND TONIGHT)

...WEAK FRONT ENTERS AREA LATE TONIGHT...

CURRENTLY...WEAK BROAD TROUGH IN MID LVL FLOW CAUSING A FEW SHOWERS
OVER THE MTNS AND ADJANCENT PLAINS THIS MORNING. MOST ACTIVITY TO
THE SOUTH VCNTY WALSENBURG...ALONG WITH SHOWERS IN THE SW AND S
MTNS. SAT PIX SHOWING MID/HI CLOUDS OVER MTNS WITH A LOWER DECK
ALONG THE NM/CO BORDER.

TODAY...TROUGH ALOFT WILL MOVE OVER THE REGION TODAY. LATEST 06Z
GUIDANCE CONTINUES TO INDICATE A FEW SHOWERS WILL BE POSSIBLE OVER
THE ENTIRE REGION THIS MORNING...AND FOR THIS REASON INCLUDED A LOW
POP OVER THE PLAINS THIS MORNING...WITH SLIGHTLY HIGHER POPS OVER
THE MTNS. BY THIS AFTERNOON...TROUGH ALOFT LIFTS OFF THE ENE...AND
SFC WINDS GRADUALLY SHIFT TO A MORE SW DIRECTION. BELIEVE POP
CHANCES TODAY WILL BE ON THE LOWER SIDE OF CLIMO...AND HAVE MAINLY
ISOLD POPS ACROSS THE CWA...WITH SLIGHTLY HIGHER POPS ALONG THE S
TIER AND PIKES PEAK REGION. I DONT SEE MUCH IN THE WAY OF ANY SVR
STORMS TODAY...AND THUS DO NOT PLAN TO MENTION SVR IN THE HWO. HI
TEMPS TODAY WILL BE ABOUT 80F ON THE PLAINS.

TONIGHT...BY 00Z THIS EVENING...SFC FRONT ASSOCIATED WITH
AFORMENTIONED SHORT WAVE WILL BE IN THE VICINITY OF THE CO/WY
BORDER. THIS BOUNDARY WILL CONTINUE TO DROP SOUTH AND SHOULD BE
SOUTH OF THE PALMER DVD BY 12Z TOMORROW MORNING. EXCEPT FOR
WINDSHIFT...DO NOT EXPECT ANY SENSIBLE WX WITH FRONT AS IT MOVES
SOUTH.

.LONG TERM...
(SATURDAY THROUGH THURSDAY)

SATURDAY...BOTH NAM AND GFS SHOW A WEAK COLD FRONT DROPPING DOWN THE
E COLORADO PLAINS THROUGH THE MORNING. HOWEVER...NOT A LOT OF
ACTIVITY ASSOCIATED WITH THIS FEATURE...WITH SOLUTIONS POINTING
TO THE NORMAL DIURNAL CONVECTION OVER THE HIGHER TERRAIN. WENT WITH
THE COOLER END OF GUIDANCE TO ACCOUNT FOR COLD FRONT...BUT MAX
TEMPS COULD STILL RISE INTO THE 70S TO NEAR 80 FOR THE HIGH
VALLEYS AND PLAINS. ONE THING TO NOTE...CAPE CHARTS INDICATE
HIGHER CAPE HUGGING THE CO/KS BORDER. BULK SHEAR IS CURRENTLY
FORECAST TO BE ABOUT 25 KTS SO NOT A LOT OF ROTATION...BUT FUEL
FOR STORMS WILL BE CLOSE BY.

SUNDAY AND MONDAY...WEAK WESTERLY FLOW ALOFT CONTINUES AS H7 TEMPS
WARM CONSIDERABLY AND MAX TEMPS PROGRESSIVELY GET WARMER EACH DAY.
MODELS STILL HINT AT ENOUGH AVAILABLE MOISTURE FOR AFTN AND EVE
THUNDERSTORMS OVER THE HIGHER TERRAIN AND NEARBY PLAINS...AND CANNOT
ARGUE WITH THIS. HOWEVER...REMOVED POPS MOST AREAS OVERNIGHT SINCE
CONVECTION SHOULD END ONCE HEATING IS SHUT OFF. OTHER FOCUS AREA TO
MONITOR WILL BE ONCE AGAIN THE DRY LINE LURKING NEAR THE SE
CORNER/EASTERN BORDER EACH EVE.

TUESDAY THROUGH THURSDAY...MODELS INDICATE A STRONGER UPPER LOW
DROPPING DOWN ACROSS MT AND THE DAKOTAS TUESDAY...PUSHING A COLD
FRONT DOWN ACROSS E CO SOMETIME DURING THE AFTN OR EVE. RIGHT NOW
THE TIMING IS IN QUESTION...WITH A SLOWER FRONTAL PASSAGE MEANING
WARMING MAX TEMPS AHEAD OF IT THROUGH THE DAY. WENT CLOSE TO
NUMERICAL GUIDANCE FOR TEMPS ON TUE...AND WILL HAVE TO CONTINUE
MONITORING MODEL SOLUTIONS. INCREASED CLOUD COVER AND POPS A BIT FOR
THE E PLAINS IN RESPONSE TO THE FRONT...THEN COOLER TEMPS EXPECTED
FOR WED INTO THUR AS THE UPPER LOW MEANDERS OVER THE CENTRAL PART OF
THE COUNTRY. MOORE

&&

.AVIATION...

ONLY ISOLD TSRA EXPECTED TODAY SO WILL ONLY MENTION VCTS AT TAF
SITES DURING THE AFTERNOON AND EARLY EVENING. MAIN CONCERN WILL BE
WEAK FROPA ACROSS COS LATE TONIGHT. FRONT SHOULD CROSS ABOUT 10Z AND
ARRIVING NEAR KPUB AT 12Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

34/27
Hazardous weather outlook, May 25, 12:40 PM MDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1240 PM MDT FRI MAY 25 2007

COZ058>089-093>099-261845-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1240 PM MDT FRI MAY 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR...MAINLY ACROSS CENTRAL AND
SOUTHERN SECTIONS OF SOUTHERN COLORADO. A SEVERE THUNDERSTORM OR
TWO WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS...BRINGING HAIL
AROUND 3/4 INCH IN DIAMETER...OR WINDS TO NEAR 60 MPH. CLOUD TO
GROUND LIGHTNING IS ALWAYS A THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED EACH DAY ACROSS THE REGION. THE MAIN
THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND
GUSTS UP TO 40 MPH. SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STRONGEST
STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST
PLAINS...MAINLY SOUTH OF A LINE FROM PUEBLO TO LAMAR.

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 12:01 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
May 25, 12:51 PM MDTSevere Thunderstorm WarningPUBSaguache54 min
May 25, 1:59 PM MDTSevere Thunderstorm WarningPUBCostilla26 min
May 25, 2:32 PM MDTSevere Thunderstorm WarningPUBPueblo88 min
May 25, 3:32 PM MDTSevere Thunderstorm WarningPUBBaca58 min
May 25, 3:57 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano36 min
May 25, 4:30 PM MDTSevere Thunderstorm WarningPUBBaca49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.